Jump to content
The End of my Addiction

Nicnak's Side Effects


Nicnak
 Share

Recommended Posts

My SE's whilst titrating up

tingling fingers which I still get now and again

weird marks on my skin that all I can describe as lightning strikes

bruising

sleeplessness and waking up all through the night

SE's I still get

swollen ankles and lower legs

snoring

feeling very tense that results in foot tapping type thing in the early evening.I feel very tense in my core and my neck and shoulders are very tense

constipation which is also I think due to the tenseness.I can only go now when I use an anal douce thing.I have used all the usual oral tablets but now I have ordered pessaries so hopefully they will work.But this is the most distressing SE

daytime somlonence,more early evening and especially in the bath (nearly dropped my phone in the water a few times so no more using my phone in the bath)

A cough that I call a Bac cough and I've now seen it referred to in the French forum that @Mom2JTx3 told me about.Some people on there say its like having a peppercorn in the back of your throat which described if to a t.

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...